# SDR DXTA2024012510720

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500202
- Aircraft time: 8,480 hours, 6,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHTS STROBE WHEN SWITCH IS IN ARM POSITION.  PERFORMED TOP CHARGE TC-505-33-200403. EMER BATTERY OPS TEST PERFORMED WITH NO DEFECTS NOTED AT THIS TIME. WORK PERFORMED WITH REF. TO THE PHENOM 300 AMM 33-52-01.
